New faunistic records of moth flies (Diptera, Psychodidae) from the Czech Republic

Pages 113-120
Citation JEŽEK, J.. New faunistic records of moth flies (Diptera, Psychodidae) from the Czech Republic. Journal of the National Museum (Prague), Natural History Series. Prague: National Museum, 1996, 165(1-4), 113-120. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Also available from: https://publikace.nm.cz/en/periodicals/jotnmpnhs/165-1-4/new-faunistic-records-of-moth-flies-diptera-psychodidae-from-the-czech-republic
Journal of the National Museum (Prague), Natural History Series | 1996/165/1-4



Share on Social Networks




Rozumím